Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 32, NWS Springfield, MO

July 11, 2010Maries County, Phelps County, Missouri

NWS Springfield, MO issued this tornado warning at Jul 11, 2010, 3:55 PM CDT for Maries County, Phelps County, Missouri. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2010, 3:55 PM CDT (20:55 UTC)
Expired
Jul 11, 2010, 4:30 PM CDT
In force
35 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Maries County, MO, Phelps County, MO

The radar

The St Louis radar (KLSX), 120 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 4:20 PM CDTTSTM WND DMG1 Se Rolla, MO3 INCH DIAMETER LIMBS DOWN.
Jul 11, 4:20 PM CDTTSTM WND DMG1 Se Rolla, MO3 INCH DIAMTER LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 10:07 AM CDTSevere Thunderstorm WatchSPC6 hr
Jul 11, 3:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1329 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

108 
WFUS53 KSGF 112055
TORSGF
MOC125-161-112130-
/O.NEW.KSGF.TO.W.0032.100711T2055Z-100711T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 PM CDT SUN JUL 11 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN MARIES COUNTY IN CENTRAL MISSOURI...

* UNTIL 430 PM CDT.

* AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 13 MILES NORTHWEST OF ROLLA...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE NORTHWYE...ROLLA AND VICHY.

INTERSTATE 44 BETWEEN MILE MARKERS 185 AND 192 WILL ALSO BE IMPACTED
BY THIS TORNADO.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

A SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT UNTIL 430 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3815 9164 3792 9167 3799 9202 3812 9199
TIME...MOT...LOC 2055Z 277DEG 19KT 3803 9195

$$

HATCH
2 follow-up statements
261 
WWUS53 KSGF 112115
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT SUN JUL 11 2010

MOC125-112126-
/O.CAN.KSGF.TO.W.0032.000000T0000Z-100711T2130Z/
MARIES MO-
415 PM CDT SUN JUL 11 2010

...THE TORNADO WARNING FOR SOUTHEASTERN MARIES COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3797 9191 3805 9189 3805 9165 3792 9167
TIME...MOT...LOC 2116Z 284DEG 45KT 3798 9175

$$

MOC161-112130-
/O.CON.KSGF.TO.W.0032.000000T0000Z-100711T2130Z/
PHELPS MO-
415 PM CDT SUN JUL 11 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHERN
PHELPS COUNTY...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR NORTHWYE...OR NEAR ROLLA...MOVING EAST AT 40
MPH.

LOCATIONS IMPACTED INCLUDE NORTHWYE AND ROLLA.

INTERSTATE 44 BETWEEN MILE MARKERS 185 AND 192 WILL ALSO BE IMPACTED
BY THIS TORNADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3797 9191 3805 9189 3805 9165 3792 9167
TIME...MOT...LOC 2116Z 284DEG 45KT 3798 9175

$$

HATCH
674 
WWUS53 KSGF 112123
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
423 PM CDT SUN JUL 11 2010

MOC161-112133-
/O.EXP.KSGF.TO.W.0032.000000T0000Z-100711T2130Z/
PHELPS MO-
423 PM CDT SUN JUL 11 2010

...THE TORNADO WARNING FOR NORTH CENTRAL PHELPS COUNTY WILL EXPIRE AT
430 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING IS BEING ALLOWED TO EXPIRE.

ADDITIONAL TORNADO WARNINGS REMAIN IN EFFECT FOR PORTIONS OF PHELPS 
COUNTY UNTIL 445 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3797 9191 3805 9189 3805 9165 3792 9167
TIME...MOT...LOC 2123Z 284DEG 45KT 3795 9164

$$

HATCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jul 11, 2:20 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 11, 2:20 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CDT SUN JUL 11 2010

.DISCUSSION...

...MESOSCALE UPDATE...
INITIALLY DISCRETE CELLS STARTING TO FORM INTO AN MCS OVER WEST
CENTRAL AND CENTRAL MISSOURI AS OF 19Z. STILL SEEING SOME ROTATION
WITHIN A COUPLE OF THESE CELLS. CELL OVER HENRY COUNTY IN WEST
CENTRAL MO STARTING TO BOW AND ACCELERATE EAST-SOUTHEAST AND HAS A
HISTORY OF PRODUCING DAMAGING WIND. NEW 18Z SOUNDING FROM SGF
SHOWS 3600+ J/KG CAPES. WOULD EXPECT CURRENT TREND TO COUNTINUE
WITH AN ESE MOVEMENT AND POSSIBLE CONTINUED ACCELERATION WITH
FORWARD PROPAGATING CORFIDI VECTORS HEADING ESE. THIS WOULD KEEP
THE MAIN SEVERE THREAT WITH THIS MCS MAINLY EAST OF AN OSCEOLA TO
BRANSON LINE THIS AFTERNOON.

LINDENBERG

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...

UPPER LEVEL SHORTWAVE CURRENTLY PUSHING THROUGH NORTHERN KANSAS
AND MISSOURI CONTINUES TO INTERACT WITH AN INCREASING UNSTABLE AIR
MASS TO PRODUCE SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHERN
MISSOURI WITH SEVERE STORMS FURTHER NORTH ACROSS CENTRAL MO.
DECENT JET MAX THIS FAR SOUTH FOR THIS TIME OF YEAR WAS HELPING IN
0-6KM SHEAR VALUES OF 40-50KTS OVER NORTHERN PART OF CWA AND WHEN
COMBINED WITH CAPES OF 3000-4000 J/KG WILL CONTINUE THE SEVERE
WEATHER RISK OVER WEST CENTRAL AND CENTRAL MO THROUGH THE
AFTERNOON AND LIKELY INTO THE EVENING HOURS. STILL HAVE NOT SEEN
ANY DEVELOPMENT IN THE SOUTHWEST PART OF THE CWA BUT STILL VERY
UNSTABLE AND WOULD NOT BE SURPRISED TO SEE ADDITIONAL DEVLEOPMENT
LATER IN THE AFTERNOON.

MODELS AS EXPECTED HAVE DIFFERING SOLUTIONS WITH ALL OF THE
MESOSCALE FEATURES BUT COULD SEE ADDITIONAL DEVELOPMENT MONDAY
INTO MONDAY NIGHT...DEPENDING ON WHERE THE EFFECTIVE SURFACE
BOUNDARIES SET UP. BETTER CHANCES FOR CONVECTIVE DEVELOPMENT LOOK
TO BE ACROSS THE SOUTHERN CWA MONDAY INTO MONDAY NIGHT. ANOTHER
STRONG UPPER LEVEL WAVE WILL SHIFT SOUTHEAST INTO THE AREA MONDAY
NIGHT FROM THE SOUTHWEST WHICH SHOULD PUSH THE MAIN AREA OF
CONVECTION EAST OF THE AREA BY MIDDAY TUESDAY.

LINDENBERG

LONG TERM (WEDNESDAY THROUGH SUNDAY)...

UPPER LEVEL RIDGE WILL BE ACROSS THE CENTRAL AND SOUTHERN PLAINS
INTO THE MID AND LOWER MISSISSIPPI VALLEY REGIONS AT THE START OF
THE EXTENDED PERIOD.  A STRONG UPPER LEVEL WAVE IN THE NORTHERN
STREAM FLOW ACROSS THE NORTHERN PLAINS WILL TRACK EAST INTO THE
UPPER MISSISSIPPI VALLEY WEDNESDAY NIGHT ALLOWING FOR A FLATTENING
OF THE UPPER RIDGE AND A SURFACE FRONT TO TRACK INTO THE FORECAST
AREA ON THURSDAY.  HAVE LOW POPS GOING FOR WEDNESDAY DAY NIGHT IN
THE NORTHWEST CWA AND CWA WIDE ON THURSDAY AS THE FRONT WASHES OUT
OVER THE AREA.  MAIN STORM TRACK FOR THE REMAINDER OF THE FORECAST
PERIOD WILL REMAIN ACROSS THE NORTHERN CONUS AND HAVE KEPT
PRECIPITATION OUT OF THE FORECAST FOR NOW.

LINDENBERG

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...HAVE INCLUDED VICINITY THUNDER THROUGH
THE AFTERNOON AT ALL AIRPORTS AND USED TEMPO GROUPS TO HIGHLIGHT
MOST LIKELY TIMING OF STORMS FROM MID TO LATE AFTERNOON AS AIR
MASS OVER THE REGION BECOMES MODERATELY TO HIGHLY UNSTABLE. HAVE
KEPT WIND PREDOMINANTLY FROM THE SOUTH THROUGH THE FORECAST PERIOD
BUT WOULD CAUTION THAT YOU COULD SEE A TEMPORARY SHIFT TO THE
NORTH OR WEST NEAR STORMS.

HAVE MAINTAINED MENTION OF LOW LEVEL JET FOR TONIGHT WITH TEMPO
GROUPS FOR FOG AND STRATUS FROM AROUND 09-12Z.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 11, 11:54 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 AM CDT SUN JUL 11 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1154 AM CDT SUN JUL 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED...

  SIGNIFICANT THREAT FOR DAMAGING WIND GUSTS TO 70 MPH.
  ELEVATED THREAT FOR HAIL TO THE SIZE OF QUARTERS.
  ELEVATED LIGHTNING THREAT.
  LIMITED THREAT FOR TORNADOES.
  LIMITED FLOODING THREAT.

  AREAS AFFECTED AND TIMING...

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK
AREA. THE BEST POTENTIAL FOR SEVERE WEATHER WILL OCCUR THIS
AFTERNOON THROUGH THE EVENING

  DISCUSSION...

STRONG TO SEVERE STORMS NORTH AND WEST OF THE AREA WILL TRACK
EAST SOUTHEAST INTO THE AREA THIS AFTERNOON. THESE STORMS WILL BE
CAPABLE OF DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE
OF QUARTERS. AN ISOLATED TORNADO THREAT ALSO EXISTS. WHILE THE
ENTIRE AREA HAS THE POTENTIAL OF SEVERE STORMS THIS AFTERNOON AND
EVENING...THE INITIAL SEVERE WEATHER RISK WILL AFFECT AREAS OF
WEST CENTRAL INTO CENTRAL MISSOURI EARLY THIS AFTERNOON.

IN ADDITION TO THE POTENTIAL OF SEVERE STORMS...HEAVY RAIN WILL
LIKELY ACCOMPANY THESE STORMS...AND SHOULD MULTIPLE THUNDERSTORMS
MOVE OVER THE SAME AREA...A LOCALIZED FLOODING THREAT WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THERE IS AN ELEVATED TO SIGNIFICANT RISK OF THUNDERSTORMS ONCE
  AGAIN ON MONDAY AND MONDAY NIGHT...AS WELL AS A THREAT FOR
  FLOODING.

  HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES ON
  WEDNESDAY AND BETWEEN 95 AND 100 ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER WEST CENTRAL AND
CENTRAL MISSOURI THIS AFTERNOON WITH THE POTENTIAL OF SPOTTERS
BEING NEEDED FURTHER SOUTH BY LATE AFTERNOON INTO THE EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jul 11, 3:12 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             AVA                     36.95N 92.66W
07/11/2010  E0.88 INCH       DOUGLAS            MO   LAW ENFORCEMENT

            COUNTY EM FOR DOUGLAS COUNTY REPORTS NICKEL SIZE HIAL IN
            TOWN, AVA.

&&

JCOLUCCI
Special weather statement, Jul 11, 3:34 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 PM CDT SUN JUL 11 2010

MOZ096-105-112100-
DOUGLAS MO-OZARK MO-
334 PM CDT SUN JUL 11 2010

...SIGNIFICANT WEATHER ALERT FOR NORTH CENTRAL OZARK AND SOUTHEASTERN
DOUGLAS COUNTIES UNTIL 400 PM CDT...

AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF SQUIRES...OR 8 MILES
SOUTHEAST OF AVA...MOVING SOUTHEAST AT 30 MPH. WINDS AROUND 50 MPH
AND PEA SIZE HAIL ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR CENTRAL MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHEAST KANSAS AND
SOUTHWESTERN MISSOURI.

CCC/SL
Special weather statement, Jul 11, 3:35 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 PM CDT SUN JUL 11 2010

MOZ096-097-105-112100-
DOUGLAS MO-HOWELL MO-OZARK MO-
335 PM CDT SUN JUL 11 2010

...SIGNIFICANT WEATHER ALERT FOR HOWELL...NORTHEASTERN OZARK AND
SOUTHEASTERN DOUGLAS COUNTIES UNTIL 400 PM CDT...

AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF POTTERSVILLE...OR 13 MILES
WEST OF WEST PLAINS...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR CENTRAL MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHEAST KANSAS AND
SOUTHWESTERN MISSOURI.

CCC/AF
Local storm report, Jul 11, 3:36 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TORNADO          2 ESE CAMDENTON         38.00N 92.71W
07/11/2010                   CAMDEN             MO   LAW ENFORCEMENT

            MO STATE HWY PATROL REPORTS TORNOADO ON GROUND AT
            BUSINESS 5 AND HWY 5 INTERESCTION. SPOTTER IS EMO
            CAMDENTON CTY.

&&

JCOLUCCI
Local storm report, Jul 11, 3:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     2 S IBERIA              38.06N 92.29W
07/11/2010  E50 MPH          MILLER             MO   TRAINED SPOTTER

            SPOTTER REPORTS EST 50 MPH WIND GUSTS ON HWY 17, 2 MILES
            SOUTH OF IBERIA AT INTERSECTION OF HWY 42 AND HWY 17.
            WINDS WERE STRAIGHT LINE. SMALL TREES BENT COMPLETELY
            OVER.

&&

JCOLUCCI
Local storm report, Jul 11, 3:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FUNNEL CLOUD     1 S CROCKER             37.93N 92.26W
07/11/2010                   PULASKI            MO   PUBLIC

&&

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 12:53 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan52 min
Jul 11, 1:36 PM CDTSevere Thunderstorm WarningSGFMorgan54 min
Jul 11, 2:10 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair50 min
Jul 11, 2:17 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan58 min
Jul 11, 2:27 PM CDTTornado WarningSGFBenton, Morgan34 min
Jul 11, 2:29 PM CDTTornado WarningSGFBenton35 min
Jul 11, 2:33 PM CDTTornado WarningSGFMiller42 min
Jul 11, 2:41 PM CDTFlash Flood WarningSGFBenton, Camden, Miller, Morgan6 hr
Jul 11, 2:55 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 1 more50 min
Jul 11, 3:10 PM CDTTornado WarningSGFCamden25 min
Jul 11, 3:17 PM CDTSevere Thunderstorm WarningSGFMaries, Miller43 min
Jul 11, 3:23 PM CDTTornado WarningSGFMaries, Miller39 min
Jul 11, 3:31 PM CDTTornado WarningSGFCamden, Laclede, Pulaski44 min
Jul 11, 3:52 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas38 min
Jul 11, 3:52 PM CDTTornado WarningSGFPhelps, Pulaski23 min
Jul 11, 4:06 PM CDTFlash Flood WarningSGFCamden, Maries, Miller, Pulaski6 hr
Jul 11, 4:12 PM CDTTornado WarningSGFPhelps13 min
Jul 11, 4:15 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Texas, Webster, Wright60 min
Jul 11, 4:21 PM CDTTornado WarningSGFPhelps24 min
Jul 11, 4:28 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Texas47 min
Jul 11, 4:46 PM CDTSevere Thunderstorm WarningSGFShannon, Texas, Wright59 min
Jul 11, 5:12 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon63 min
Jul 11, 5:27 PM CDTSevere Thunderstorm WarningSGFSt. Clair52 min
Jul 11, 5:39 PM CDTSevere Thunderstorm WarningSGFDallas, Polk44 min
Jul 11, 5:52 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk38 min
Jul 11, 5:57 PM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 5 more6 hr
Jul 11, 6:12 PM CDTSevere Thunderstorm WarningSGFWebster34 min
Jul 11, 6:18 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon34 min
Jul 11, 6:45 PM CDTSevere Thunderstorm WarningSGFGreene47 min

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.